数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 148)

Filters        
Items/Page:    Sort:
Perturbation bounds of generalized inverses [期刊论文]
APPLIED MATHEMATICS AND COMPUTATION, 2017, 卷号: 296, 页码: 88-100
Meng, LS;  Zheng, B;  Ma, PL
View/Download:4/0
 
Approximate controllability of a multi-valued fractional impulsive stochastic partial integro-differential equation with infinite delay [期刊论文]
Applied Mathematics and Computation, 2017, 卷号: 292, 页码: 425-447
Yan, Zuomao;  Lu, Fangxia
View/Download:22/0
 
Extremal hexagonal chains with respect to the coefficients sum of the permanental polynomial [期刊论文]
APPLIED MATHEMATICS AND COMPUTATION, 2016, 卷号: 291, 页码: 30-38
Li, W;  Qin, ZM;  Zhang, HP
View/Download:26/0
 
Forcing polynomials of benzenoid parallelogram and its related benzenoids [期刊论文]
APPLIED MATHEMATICS AND COMPUTATION, 2016, 卷号: 284, 页码: 209-218
Zhao, S;  Zhang, HP
View/Download:5/0
 
Efficient algorithms for solving the fractional ordinary differential equations [期刊论文]
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 269, 页码: 196-216
Deng, JW;  Zhao, LJ;  Wu, YJ
View/Download:8/0
 
A new generalized parameterized inexact Uzawa method for solving saddle point problems [期刊论文]
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 265, 页码: 414-430
Dai, LF;  Liang, ML;  Fan, HT
View/Download:7/0
 
Positive solutions of sub-superlinear Sturm Liouville problems [期刊论文]
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 261, 页码: 351-359
Cheng, XY;  Dai, GW
View/Download:4/0
 
On semi-convergence of a class of relaxation methods for singular saddle point problems [期刊论文]
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 261, 页码: 68-80
Fan, HT;  Zhu, XY;  Zhen, B
View/Download:3/0
 
Solutions of nonlinear Schrodinger equation with fractional Laplacian without the Ambrosetti-Rabinowitz condition [期刊论文]
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 257, 页码: 409-416
Gou, TX;  Sun, HR(孙红蕊)
View/Download:71/0
 
A weighted numerical algorithm for two and three dimensional two-sided space fractional wave equations [期刊论文]
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 257, 页码: 264-273
Deng, KY;  Chen, MH;  Sun, TL
View/Download:25/0
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace